# SDR SIMA20141101001

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 37,758 hours, 34,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN STARTING APU VERY STRONG JET FUEL FUMES OCCUR WITH APU BLEED CLOSED.  PERFORMED OPERATIONAL CHECK OF APU & AIR CONDITIONING SYS IAW AMM 21-51-00, NO SMELL NOTED.
